# SDR TWAA0102815

- Difficulty date: February 6, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 25,345 hours, 12,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON FLOOR SUPPORT OUTBOARD OF NUMBER 4 FLOOR PANEL, UNDER A-GALLEY DRAIN PAN.  REMOVED DRAIN PAN AND FLOOR SUPPORT.  FABRICATED FLOOR SUPPORT FROM STOCK PER SPM 6-70-01.  INSTALLED SUPPORT AND DRAIN PAN PER SPM 6-70-01.
